MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. 55MM SELECTABLE NEW TLC; STAPLE, IMPLANTABLE
Catalog Number NTLC55
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/01/2026
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during an unk procedure, close staple height selector is broken.No patient consequences were reported.
 
Additional Manufacturer Narrative
(b)(4) date sent: 3/5/2026 b3: exact event date unk, entered 1/1/2026 as only the year was provided.D4: batch # 326d36.Investigation summary the product was returned to ethicon endo surgery for evaluation.Visual inspection and functional testing were conducted on the returned device.Visual analysis of the returned sample determined that the ntlc55 device was received with the staple height selector from the both sides were broken, also one side was returned inside of plastic bag.And with no reload loaded in the device.Further analysis shows that the locks of anvil shroud were cracked and the anvil post on proxiaml end was damaged as if the anvil was pulled out off the device.No functional test was performed due to the condition of device.The event reported was confirmed and due to the condition of the staple height selector and the locks, the reported complaint was confirmed by an external cause as improper handling.It should be noted that as part of our quality process, each device is visually inspected and functionally tested during manufacturing to ensure that the device meets the required specifications prior to shipment.Please reference the instruction for use for more information.As part of ethicon endo surgery¿s quality process, all devices are manufactured, inspected, and released to approved specifications.Device history review a manufacturing record evaluation was performed for the finished device batch number 326d36, and no non-conformances were identified.Additional information was requested and the following was obtained: please provide the account/facility name 2.Did the damage occur right out of the packaging, during loading/unloading, or in the operative field? yes 3.Did the damage occur right out of the packaging or in the operative field? operative field.4.Did any piece's fall into the patient? no 5.If yes, were they retrieved? 6.Will all pieces be returned with the device? no 7.If no, were they discarded? yes 8.Could you please clarify if there were any patient consequences? no 9.Could you please clarify if there were any change in the post-operative care of the patient as a result of the event? no this report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
55MM SELECTABLE NEW TLC
Common Device Name
STAPLE, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
orla o'mahony
475 calle c
guaynabo 
*  
3035526892
MDR Report Key24521496
Report Number3005075853-2026-01838
Device Sequence Number18252590
Product Code GDW
UDI-Device Identifier10705036002611
UDI-Public(01)10705036002611(17)291031(10)363D83
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K092577
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 03/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNTLC55
Device Lot Number363D83
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/12/2026
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/16/2026
Initial Report FDA Received Date03/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured11/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown